# SDR REXA201201312

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 24,687 hours, 21,515 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER INOPERATIVE.
